# SDR N6WA2025071204

- Difficulty date: July 10, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CIRCUMFERENTIAL JOINT AT FS280 BETWEEN STGR26L-STGR26R.   REMOVED AND REPAIRED CIRCUMFERENTIAL JOINT AT FS280 BETWEEN STGR26L-STGR26R IAW AWATS EO -25-CRJ5-53-081
